# SDR SWAA095945

- Difficulty date: September 20, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 24,199 hours, 15,564 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546563
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  8Y CHECK, FOUND AFT CARGO BAY FRAME CORRODED AT BS 947, BETWEEN BL 0 TO RBL 9.  REPAIRED FRAME PER SRM.
